| Model Number |
382277 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd angiocath¿ iv catheter the catheter separated from the hub.There was no report of patient impact.The following information was provided by the initial reporter: it was stated by the customer that it was discovered that the elongated sheath can be disconnected from the hub component of the sheath.The hub component was unknowingly left insitu whilst cannulation occurred.This resulted in a partial cannulation to enable attachment of a bung at the catheter end.A fully advanced catheter would cover the hub and the cannula couldn¿t be accessed to be capped off, resulting in bleed back.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary : our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of shield damaged / defective was confirmed upon inspection of the photo.However, bd cannot confirm the cause of the failure to our manufacturing process since no sample was returned for evaluation.No dhr review was performed since the user did not provide the batch reported.